# SDR DL73K000313

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577895
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD CORNER OF THE AFT ENTRY DOOR (L2) CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE SKIN, BONDED DOUBLER, AND BEAR STRAP.  THE CRACK WAS REMOVED WITH A 1.3 X 2.4 CUTOUT AND REPAIRED WITH 3 EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 24 AND ER/A 369361-14, REV A.
